# SDR LR7A2020083162281

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,770 hours, 34,538 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30020
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK UNDER JOB CARD HA1200, FOUND THE RT ELEVATOR LOWER INBOARD SKIN CRACKED ALONG HSS70.5R RIB RIVET LINE AT FS1148.5-1149.25.  REPAIRED RT LOWER ELEVATOR AT FS1132-1153,HSS62-76.25R, INCORPORATING PREVIOUS REPAIR (MEA 382-55-20-072) IAW SMP583 51-140-12.
